# SDR USAA2013091300021

- Difficulty date: September 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, DEBONDING ON NR 3 SLAT WEDGE AT WS 481.5.  REPAIRED NR 3 SLAT WEDGE IAW SRM 51-70-10-2R, REPAIR 34, FIG 201.
